Jump to content


 


Register a free account to unlock additional features at BleepingComputer.com
Welcome to BleepingComputer, a free community where people like yourself come together to discuss and learn how to use their computers. Using the site is easy and fun. As a guest, you can browse and view the various discussions in the forums, but can not create a new topic or reply to an existing one unless you are logged in. Other benefits of registering an account are subscribing to topics and forums, creating a blog, and having no ads shown anywhere on the site.


Click here to Register a free account now! or read our Welcome Guide to learn how to use this site.

Photo

Warcraft Iii


  • Please log in to reply
2 replies to this topic

#1 idk

idk

  • Members
  • 302 posts
  • OFFLINE
  •  
  • Gender:Male
  • Location:Auckland, New Zealand
  • Local time:07:30 AM

Posted 20 November 2006 - 03:22 AM

Is it possible to download language packs for warcraft to change the language of the inteface?

BC AdBot (Login to Remove)

 


#2 fozzie

fozzie

    aut viam inveniam aut faciam


  • Members
  • 3,516 posts
  • OFFLINE
  •  
  • Gender:Male
  • Location:Ossendrecht/The Netherlands
  • Local time:07:30 PM

Posted 19 December 2006 - 04:16 AM

Is this problem solved in the meantime?

Edited by fozzie, 19 December 2006 - 04:18 AM.


#3 idk

idk
  • Topic Starter

  • Members
  • 302 posts
  • OFFLINE
  •  
  • Gender:Male
  • Location:Auckland, New Zealand
  • Local time:07:30 AM

Posted 19 December 2006 - 08:13 PM

this isn't really a problem just a question.




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users